# SDR ASAA2023100145409

- Difficulty date: October 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 61,330 hours, 18,355 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FAILED START ATTEMPTS FOR ENGINE #1 NO "N" ROTATION TRIED ENG #1 START W APU + CROSSBLEED BOTH UNSUCCESSFUL 3RD START ATTEMPT W APU HAD A NORMAL START ALL ENGINE INDICATIONS NORMAL. MAYBE START VALVE STICKING?. GROUNDED - YES. STARTED #1 ENG TWICE REF AMM 71-00-00. SUCCESSFUL STARTS ON BOTH ATTEMPTS WITH ALL ENG INDICATIONS NORMAL. NO HISTORY LAST 30 DAYS. A/C OK FOR SVC.
